MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; X-RAY DETECTABLE GAUZE IN BACK PACK

MEDLINE INDUSTRIES INC.; X-RAY DETECTABLE GAUZE IN BACK PACK
Catalog Number DYNJ67162
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, during an unspecified procedure, the x-ray detectable (xrd) gauze was shedding gauze material into the surgical site.The gauze material was able to be retrieved from the surgical site by the surgeon and no further procedure-related incident was reported.There was no adverse patient impact and there was no need for follow-up care related to the reported xrd gauze issue.A sample of unused gauze only was returned for evaluation.No surgical pack was received.Upon physical inspection of the received sample, no physical damage was noted.A product-related root cause was unable to be determined.Due to the reported need for medical intervention to retrieve gauze material from the surgical site, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the x-ray detectable gauze was shedding gauze material.

Common Device Name
X-RAY DETECTABLE GAUZE IN BACK PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key11474017
Report Number1423395-2021-00012
Device Sequence Number11504599
Product Code OJH
UDI-Device Identifier10193489395969
UDI-Public10193489395969
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ67162
Device Lot Number20HBJ458
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;